# SDR 2006FA0000878

- Difficulty date: February 7, 2006
- Submitted: August 31, 2006
- Operation: General aviation
- Aircraft: N510LP
- Make and model: Cessna 172S
- Aircraft serial: 172S9510
- Aircraft time: 623 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Pinion Gear
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PINION GEAR WOULD NOT ENGAGE RING GEAR.  (K)
